# SDR ASOA2016051814928

- Difficulty date: May 18, 2016
- Submitted: June 17, 2016
- Operation: Air carrier
- Aircraft: N708EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10060
- Aircraft time: 33,074 hours, 23,493 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Post
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR POST AT FS 280, RBL 11.16 HAS CORROSION.  REMOVED CORROSION OFF FLOOR POST FS 280, RBL 11.16 IAW SRM 51-21-06-001-001-A01.  DAMAGED BEYOND ALLOWABLE LIMITS IAW SRM 53-00-00-101-001-A01.  COMPLIED WITH EC/TC REO 670-53-21-1304 AND REO 670-53-21-1304.
